# SDR SA04092

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Engine: Cfmint CFM565B4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Separated
- Location: Cabin
- Part time: 15,538 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLIDE SHOP FOUND THAT THE BRIDGING ON UPPER TUBE AT RUNWAY END HAD A SEAM SEPARATION.  THE REPAIR SHOP SENT THE SLIDE BACK TO THE VENDOR FOR REPAIR.
